# SDR ASM2008F00005

- Difficulty date: September 13, 2008
- Submitted: October 27, 2008
- Operation: Air carrier
- Aircraft: N776AM
- Make and model: Boeing 777-2Q8
- Aircraft serial: 28692
- Engine: Ge GE9092B
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AE70970110
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK, MAINT DETECTED DAMAGE AND HYDRAULIC LEAK ON SUPPLY HOSE ASSEMBLY TO RT ENGINE EDP.  THE HOSE ASSY, PN AE70970110 WAS REMOVED AND REPLACED AND PERFORMED LEAK CHECK IAW AMM 29-11-05, NO LEAKS WERE FOUND. (K)
